# SDR ASAA11510783

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 13,137 hours, 4,277 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT THE "AUTOFAIL" AND "ALTN" LIGHTS WERE ILLUMINATED.  ABOVE FAULT DUE TO GROUND POWER INTERUPT CYCLED PRESS CONT C/B REF AMM 20 60 01 AUTOFAIL & ALTN LIGHTS WENT OUT.  ACCOMPLISHED BITE OF THE DCPC`S REF FIM TASK 21 31 00 810 801 INTERMITTENT FAULT CLEARED OKAY FOR CONT USE.
